# SDR AALA202305101982

- Difficulty date: April 28, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A320*
- Aircraft serial: 4847
- Aircraft time: 37,549 hours, 14,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219620000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR LONGITUDINAL BEAM BETWEEN FR 68 AND FR 70 AT +Y160.5. REPLACED LONGITUDINAL BEAM PER SRM 51-42-11.
